# SDR UALA2012091905279

- Difficulty date: September 17, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 42,580 hours, 16,649 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT (CF9042) AT FR 23 BETWEEN STR 22L-23L WAS EVALUATED & FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE & FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-11-11 FIG 212.
